Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Severe cramps, spotting for a day followed by clots,ultrasound showed pregnancy, scan after few days showed slow growing fetus. Reason?

my last lmp was 1st august 2012 ..its dint came on 1st of sep i waited 6 days and took home pg test butwas negative..i waited for 3 more days it again 12th mid night it felt sever cramping next day periods came like spoting and day on 13th started little proper with blood clots..and stopped in evening. i waited that day and the next day..then went to doc she took ultrasound and said am 4 week pregnant..she called me after 15 day..i went on 1st of actober 2012.. she said fetus grow only one week more..i am worried why is that so..she called me again after 15 days ..but i want to know why is that it i bleed that month?that why growth is slow or what?
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
It seems that the fetus you have is not growing properly. A repeat scan is needed to know if the heart beat appears or not. Missed abortion is likely.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor